Vol. 4, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the Farrell–Jones conjecture for algebraic $K\mkern-2mu$-theory of spaces: the Farrell–Hsiang method

Mark Ullmann and Christoph Winges

Vol. 4 (2019), No. 1, 57–138
Abstract

We prove the Farrell–Jones conjecture for algebraic K-theory of spaces for virtually poly--groups. For this, we transfer the “Farrell–Hsiang method” from the linear case to categories of equivariant, controlled retractive spaces.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/akt

We have not been able to recognize your IP address 3.235.120.150 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
algebraic $K\mkern-2mu$-theory of spaces, Farrell–Jones conjecture, poly-$\mathbb Z$-groups
Mathematical Subject Classification 2010
Primary: 19D10
Secondary: 18F25, 57Q10
Milestones
Received: 4 October 2017
Revised: 10 September 2018
Accepted: 27 September 2018
Published: 24 March 2019
Authors
Mark Ullmann
Institut für Mathematik
Freie Universität Berlin
Berlin
Germany
Christoph Winges
Mathematisches Institut
Rheinische Friedrich-Wilhelms-Universität
Bonn
Germany